MAUDE Adverse Event Report: BARD ACCESS SYSTEMS XPORT ISP MRI 6FR CFLEX W/ BASIC KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS XPORT ISP MRI 6FR CFLEX W/ BASIC KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0607500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 0607500 implanted port experienced a fluid leak.The port was observed to have a longitudinal split in the catheter.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.

Brand Name
XPORT ISP MRI 6FR CFLEX W/ BASIC KIT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529506
Report Number3006260740-2019-01004
Device Sequence Number11230454
Product Code LJT
UDI-Device Identifier00801741026140
UDI-Public(01)00801741026140
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607500
Device Catalogue Number0607500
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1